# SDR GTIA050206

- Difficulty date: June 28, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Dented
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT STATION 1465 ON VENTRAL AIRSTAIR DOOR.  FOUND DENTS OUT OF LIMITS.  CUTOUT 2 INCH DIAMETER.  FABRICATED DOUBLER AND FILLER.  TREATED, PRIMED AND INSTALLED FILLER AND DOUBLER.  (M)
